Red flaky skin: I have had these red, flaky (non... - MY SKIN

MY SKIN
6,435 members1,584 posts

Red flaky skin

Althone42
Althone42

I have had these red, flaky (non itchy) areas all over my face for the last few weeks. Any advice on what it could be or what can be done. Any advice is appreciated. I do plan on making an appointment with a dermatologist when I can.

6 Replies
oldestnewest

Yes DO make that appiontment Althone42.

AndrewT

Althone42
Althone42 in reply to AndrewT

Yes, I will as soon as my dermatologist starts taking appointments again. Right now they are only taking 'serious' appointments.

lovesradio
lovesradio in reply to Althone42

Oh dear, I am very relieved for you that your face is not itchy as well as red and flaky, but thats bad enough. You could try 1% hydrocortisone, sparingly, available from pharmacies without prescription as a stop gap till you see dermatologist.

AndrewT
AndrewT in reply to Althone42

Dear Althone42,

Just one, or two, 'thoughts' but... Have you spoken to your local Pharmacist? Always an excellent, and very underused, resource. If, your Pharmacist, thinks this rash 'Warrants Further Investigation', then get back on the Phone.

I have a Number of Skin 'issues' myself, but then they are On Going with me- as they could very well be, with yourself. I bought a new Shower Head, a few months back now, one of these ones with 'Rock Crystals' in..... I find it Very Good Indeed. It was fairly expensive, about £40, I think- maybe worth you looking into?

Just a, couple of, ideas Althone42.....

AndrewT

If you can make appointment with Dermatologist then I'm guessing you are not in the UK, because you need GP referrals in UK. Unfortunately, there is no easy way out unless you can somehow find the reason for this. If food or any chemicals causing this then it's a good news because you can manage the situation. If this is caused by stress and/or other metabolic reason and if the doctor prescribes you steroid cream (Hydrocortisone 2% or Fluticasone etc) then you'll notice that although the problem has disapperaed, it may come back again in future once you stop application and you may become dependent on steroids for rest of good part of your life.

Since this is very early stage - see if you can find out the reason for this and explain to your doctor, although it won't be easy.

[The picture is not clear but it looks like seborrheic dermatitis]

HiddenThis reply has been deleted
Althone42
Althone42 in reply to Hidden

That's nice of you but I don't shop online.

You may also like...